Things Are Changing!
The migration of TuDiabetes has begun
Content created between now and the launch of our new site on April 20th will NOT be moved to that new home, but our community values and Terms of Service still apply during this time.We are not accepting new members during this transition period. If you want to join the TuDiabetes community please send an e-mail to TuDiabetesAdmin@gmail.com. We will send you an invitation to join after the migration is completed.
I have two problems.
1) I’ve had 3 low blood sugar in the last 2 wks. How can I adjust my meds so this doesn’t keep happening? Right now I take Lantus, glyburide, & Humalog 3X’s a day.
2) I am also taking Benazepril at 40 mg and Amlodipine 10mg, but my blood pressure is still high.
I wonder about the glyburide. The first thing my doctor did when insulin was started was to stop the glyburide. Glyburide stimulates your pancreas to produce more insulin. Since you are on Lantus and Humalog it just seems redundant. I would talk to my doctor about this.
Unfortunately lows are a fact of life for anyone that injects insulin. The best defense is to test often. Knowing what your bg's are will help understand why they are going low and you should be able to adjust accordingly. Lows that come soon after a meal indicate to much Humalog. If they come later then it is probally the Lantus.
Glyburide is a pain in butt with 10.5 hour reach that can cause lows when you do not need em.
I am curious as stemwinder why you are on that plus humalog lispro and Lantus as well.
That seems like redundant and guranteed to provide lows from the glyburide lurking in background and you are not eating enough.
What are doses of lantus and humalog lispro. I am not Doctor but curious.